# SDR 96DHL72185C

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1430
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND BULGING UNDER RAIN GUTTER AT BOTH SIDES OF SEAM STA 1430 WL 259 EXT RT SIDE.  CUT OUT DAMAGED SKIN, FABRICATED FILLER 3 BY 4 FT, DOUBLER 6 BY 3 FT; FILLER 2 BY 3 FT AND DOUBLER 4 BY 6, INSTALLED PER SRM 55-30-3.
